Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 484, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 22, 2008, 2:26 PM CDT for Stone County, Missouri. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 2:26 PM CDT (19:26 UTC)
- Expired
- Jul 22, 2008, 3:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Stone County, MO
The radar
The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 2:35 PM CDT | HAIL 0.7 | Galena, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1917 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1492 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 221926
SVRSGF
MOC209-222030-
/O.NEW.KSGF.SV.W.0484.080722T1926Z-080722T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 PM CDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 330 PM CDT.
* AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR GALENA...OR 11 MILES NORTH OF KIMBERLING
CITY...MOVING SOUTH AT 19 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
REEDS SPRING BY 235 PM CDT.
WEST BRANSON BY 245 PM CDT.
KIMBERLING CITY AND INDIAN POINT BY 300 PM CDT.
THE TOWNS OF CAPE FAIR...SILVER DOLLAR CITY AND LAMPE ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3650 9357 3687 9357 3688 9335 3682 9335
3682 9334 3651 9332 3650 9333
TIME...MOT...LOC 1926Z 354DEG 16KT 3678 9344
$$
HATCH3 follow-up statements
000
WWUS53 KSGF 221953
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT TUE JUL 22 2008
MOC209-222030-
/O.CON.KSGF.SV.W.0484.000000T0000Z-080722T2030Z/
STONE MO-
252 PM CDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHERN STONE COUNTY...
AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR REEDS SPRING...OR 7 MILES NORTH OF
KIMBERLING CITY...MOVING NORTHWEST AT 10 MPH. THIS STORM IS CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN STONE COUNTY...INCLUDING THE TOWN OF CAPE FAIR.
AT 235 PM...DIME SIZE HAIL WAS REPORTED WITH THIS STORM IN GALENA.
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
LAT...LON 3650 9357 3678 9357 3682 9335 3651 9332
3650 9333
TIME...MOT...LOC 1952Z 157DEG 5KT 3674 9344
$$
HATCH000
WWUS53 KSGF 222008
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT TUE JUL 22 2008
MOC209-222030-
/O.CON.KSGF.SV.W.0484.000000T0000Z-080722T2030Z/
STONE MO-
308 PM CDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHERN STONE COUNTY...
AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR KIMBERLING CITY...MOVING SOUTH AT 15 MPH.
THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KIMBERLING CITY AND 6 MILES WEST OF INDIAN POINT BY 320 PM CDT.
THE TOWN OF LAMPE IS IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
LAT...LON 3650 9357 3678 9357 3682 9335 3651 9332
3650 9333
TIME...MOT...LOC 2008Z 357DEG 13KT 3667 9345
$$
HATCH000
WWUS53 KSGF 222022
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CDT TUE JUL 22 2008
MOC209-222033-
/O.EXP.KSGF.SV.W.0484.000000T0000Z-080722T2030Z/
STONE MO-
323 PM CDT TUE JUL 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STONE COUNTY EXPIRES
AT 330 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3650 9357 3678 9357 3682 9335 3651 9332
3650 9333
TIME...MOT...LOC 2023Z 357DEG 13KT 3662 9345
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 12:24 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 22, 12:24 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1224 PM CDT TUE JUL 22 2008 ...UPDATE TO AVIATION... .UPDATE... CLUSTER OF THUNDERSTORMS CONTINUES TO MOVE SOUTHEAST ACROSS NORTHERN AND EASTERN MISSOURI THIS MORNING. RECENT RADAR TRENDS INDICATE A MORE SOUTHWARD TURN TO THE CONVECTION ALONG A LOW LEVEL THETA E GRADIENT. HAVE HAD A FEW REPORTS OF LARGE HAIL WITH THESE STORMS IN THE LSX CWA. THESE HAIL REPORTS CORRELATED WELL WITH 55 DBZ REFLECTIVITIES TO AROUND 30 KFT MSL. A COUPLE OF OUTFLOW BOUNDARIES ARE DRAPED ACROSS THE MISSOURI OZARKS. ONE SUCH BOUNDARY IS SINKING SOUTH TOWARDS THE HIGHWAY 60 CORRIDOR. ANOTHER MORE DIFFUSE BOUNDARY EXTENDS FROM NEAR FORT SCOTT KANSAS TO WEST PLAINS. KSGF MORNING SOUNDING REVEALS A FEW INTERESTING FEATURES. FIRST OFF...THIS RAOB EXHIBITS A DECENT WET/HYBRID MICROBURST SIGNATURE. THIS IS FURTHER BACKED BY THE THETA E DIFFERENTIAL BETWEEN THE SURFACE AND AROUND 700 MB. ALSO...A MODIFIED SOUNDING YIELDS AROUND 2000 J/KG OF CAPE WITH A DECENT LOW LEVEL MIXED LAYER. WITH ALL THAT SAID...WILL NEED TO WATCH STORMS CLOSELY TODAY AS MICROBURST POTENTIAL IS UP THERE. WILL ALSO NEED TO WATCH THIS MULTICELL CLUSTER ACROSS CENTRAL MISSOURI...WITH THE MOST LIKELY AREA FOR SEVERE WINDS ALONG ANY SEGMENTS MOVING SOUTHEASTWARD. LARGE HAIL POTENTIAL IS ALSO THERE GIVEN THE AMOUNT OF INSTABILITY. MEAN STORM MOTIONS WILL NOT BE ALL THAT GREAT TODAY EITHER...SO HEAVY RAINFALL AND FLOODING WILL BE A THREAT... ESPECIALLY WITH ANY TRAINING STORMS. INITIAL EXPECTATIONS ARE FOR THAT CLUSTER OF STORMS TO CONTINUE MOVING SOUTH SOUTHEAST ACROSS CENTRAL MISSOURI ALONG THAT THETA E GRADIENT. ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED THIS AFTERNOON ALONG ANY REMNANT OUTFLOW BOUNDARIES ACROSS PORTIONS OF SOUTHWEST MISSOURI. HAVE UPDATED POP AND WEATHER GRIDS TO COVER THIS THINKING. ALSO LOWERED TEMPERATURES SEVERAL CATEGORIES ACROSS CENTRAL MISSOURI DUE TO EXPECTED RAIN AND CLOUD COVER. UPDATES ALREADY SENT. SCHAUMANN && .DISCUSSION... MAIN FOCUS WILL CONTINUE TO BE WITH THE CONVECTIVE PRECIPITATION CHANCES OVER THE NEXT SEVERAL DAYS ALONG WITH HOT TEMPERATURES AND HEAT INDEX VALUES. MAIN CONVECTIVE COMPLEX CONTINUES TO AFFECT AREAS TO THE NORTH OF THE CWA WITH MAIN SURFACE FRONTAL BOUNDARY STILL ACROSS NORTHERN MISSOURI. RADAR AS OF 07Z SHOWING A LONE CELL OVER SOUTHERN MISSOURI...BUT MAIN ORGANIZED WEATHER WILL REMAIN AROUND MAIN SURFACE FRONT AND ANY CONVECTIVELY INDUCED OUTFLOW BOUNDARIES. SEVERAL SHORTWAVES WILL ROTATE AROUND THE GREAT LAKES UPPER LOW OVER THE NEXT COUPLE OF DAYS WITH RIDGE AXIS REMAINING POSITIONED FROM THE CENTRAL ROCKIES INTO THE NORTHERN PLAINS. THIS CHANGE TO A MORE NORTHWEST FLOW WILL ALLOW PREVIOUSLY MENTIONED FRONTAL BOUNDARY TO SINK SOUTH INTO THE CWA TODAY AND BECOME MORE NORTHWEST TO SOUTHEAST ORIENTED. INSTABILITY WILL INCREASE TODAY AS TEMPERATURES RISE BACK INTO THE LOW TO MID 90S WITH FRONT/OUTFLOWS ACTING AS FOCUSING MECHANISM FOR THUNDERSTORM REDEVELOPMENT LATER THIS AFTERNOON. WITH CAPES OF 3000-4000 J/KG POSSIBLE ALONG AND AHEAD OF THE FRONT...SOME OF THE STORMS IN THIS CORRIDOR MAY BECOME SEVERE. TEMPERATURES TODAY MAY BE MORE TRICKY THAN IN PREVIOUS DAYS AS WE WILL BE DEALING WITH INCREASED CLOUD COVER FROM CURRENT MCS ALONG WITH THE POSSIBILITY OF AFTERNOON CONVECTION REDEVELOPMENT OVER THE NORTHEAST SECTION OF THE CWA. WHILE THAT AREA HAS HAD THE HIGHEST TEMPERATURES THE PAST FEW DAYS...IT WILL LIKELY BE THE COOLER SPOT TODAY. SOUTHWEST SECTIONS OF THE CWA WILL LIKELY REACH BACK INTO THE MID TO UPPER 90S WHILE NORTHEAST SECTIONS WILL LIKELY BE IN THE UPPER 80S TO AROUND 90. MCS ACTIVITY AGAIN POSSIBLE TONIGHT BUT FURTHER SOUTH FROM CURRENT COMPLEX WHICH IS AFFECTING NORTHERN MISSOURI. MODELS SHIFT MAIN INSTABILITY AXIS FURTHER SOUTHWEST BY WEDNESDAY AND LOOKS LIKE BEST CHANCE OF PRECIPITATION WILL BE OVER SOUTHERN MISSOURI THEN. RIDGE BEGINS TO BREAK DOWN AGAIN BY THURSDAY WITH MORE SHORTWAVE ENERGY MOVING INTO THE AREA FROM THE NORTHWEST. UNSETTLED CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE WEEK. && .AVIATION... FOR THE 18Z TAF CYCLE...SCATTERED THUNDERSTORMS CAN BE EXPECTED FOR MUCH OF THE AFTERNOON. EXPECT MVFR WITH BRIEF IFR CONDITIONS AROUND STORMS...ALONG WITH GUSTY WINDS. SKIES ARE EXPECTED TO CLEAR LATER THIS EVENING WITH VFR CONDITIONS PREVAILING. WINDS WILL BECOME LIGHT OUT OF THE SOUTHEAST TONIGHT. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 22, 1:00 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT TUE JUL 22 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: WIND GUSTS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH TONIGHT. DISCUSSION: A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH ACROSS SOUTHERN MISSOURI THROUGH THE MID AFTERNOON HOURS. THESE STORMS WILL AFFECT AREAS ROUGHLY ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR. ADDITIONAL THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS CENTRAL MISSOURI THROUGH THE REMAINDER OF THIS AFTERNOON. MOST OF THE THUNDERSTORM ACTIVITY WILL WEAKEN THIS EVENING...HOWEVER ADDITIONAL THUNDERSTORM DEVELOPMENT WILL REMAIN POSSIBLE ACROSS CENTRAL MISSOURI OVERNIGHT...ROUGHLY ALONG AND EAST OF HIGHWAY 65. WIND GUSTS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL ALL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ON A DAILY BASIS THROUGH THE REMAINDER OF THE WEEK AND INTO THE WEEKEND AS SEVERAL UPPER DISTURBANCES PUSH THROUGH THE REGION AND INTERACT WITH AN UNSTABLE AIR MASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jul 22, 1:28 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 PM CDT TUE JUL 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND GST 3 NE BATTLEFIELD 37.14N 93.33W
07/22/2008 E60 MPH GREENE MO TRAINED SPOTTER
&&
KARDELLLocal storm report, Jul 22, 1:29 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT TUE JUL 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL 3 NE BATTLEFIELD 37.14N 93.33W
07/22/2008 E0.88 INCH GREENE MO TRAINED SPOTTER
&&
KARDELLLocal storm report, Jul 22, 1:44 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT TUE JUL 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL 2 ENE BATTLEFIELD 37.12N 93.34W
07/22/2008 E0.75 INCH GREENE MO TRAINED SPOTTER
&&
KARDELLLocal storm report, Jul 22, 1:50 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
150 PM CDT TUE JUL 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/22/2008 GREENE MO BROADCAST MEDIA
SEVERAL CAR WINDOWS BLOWN OUT
&&
JLTLocal storm report, Jul 22, 2:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 PM CDT TUE JUL 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/22/2008 GREENE MO PUBLIC
TREE DOWN NEAR INTERSECTION OF SCENIC AVENUE AND
REPUBLIC ROAD.
&&
AFLocal storm report, Jul 22, 2:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 PM CDT TUE JUL 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 1 SW OZARK 37.01N 93.22W
07/22/2008 CHRISTIAN MO BROADCAST MEDIA
SEVERAL SECURED PIECES OF PLYWOOD REMOVED FROM GARAGE
WHILE THE ROOF WAS UNDER CONSTRUCTION
&&
JLTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:46 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 48 min |
| Jul 22, 11:15 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Morgan | 43 min |
| Jul 22, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 64 min |
| Jul 22, 12:55 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 65 min |
| Jul 22, 1:01 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 59 min |
| Jul 22, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 54 min |
| Jul 22, 1:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 59 min |
| Jul 22, 1:41 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster | 64 min |
| Jul 22, 1:45 PM CDT | Areal Flood Advisory | SGF | Christian, Dade, Douglas, Greene, Lawrence, Webster | 2 hr |
| Jul 22, 2:42 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 48 min |
| Jul 22, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 61 min |
| Jul 22, 3:57 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 63 min |
| Jul 22, 4:38 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.